# SDR IXKA9500013

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Defective
- Location: Nr 8 Le Slat
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MCO - FLT 74 - AFTER TAKEOFF ON RETRACTION TO 2 DEGREES, NR 8 LEADING EDGE SLAT INDICATED IN-TRANSIT, THE FLAP POSITION INDICATOR WAS YELLOW.  NR 8 LEADING EDGE DID NOT RETRACT.  RETURNED TO MCO.  REMOVED AND REPLACED NR 8 SLAT ACTUATOR PER MM 27-81-20.  OPS CHECKED ACTUATOR PER MM 27-81-02.  OPS CHECKED GOOD.  LEAK CHECKED GOOD.  (X)
